Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Red eyes. Used OpconA. Redness recurred with white spots on iris. Extremely sensitive to light. What could this be?

My husbands eyes are both really red. He has used Opcon A for the past two days. When he uses it, it feels like sand is in his eye, but then it subsides and the redness goes away for a little while. Today, however, the redness is accompanied by white spots on his iris. He has no drainage from the eye, but they both feel like they are straining really hard and are extremely sensitive to light, even with sunglasses on. Any idea what this may be?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear user
It seems from the history that your husband had conjunctivitis to begin with which has progressed to involve the cornea leading to keratoconjuncitvitis. Keratoconjunctivitis is very common finding in viral and chlamydial conjunctivitis.

The disease requires treatment for 4-6 weeks and it usually runs a chronic course. However the disease can be effectively treated and usually no permanent sequelae occur with effective treatment. The treatment is mainly by antibiotic eye drops, antiinflammatory eye drops and sometimes steroid eye drops.
Hence you require consultation by a ophthalmologist for eye examination and treating depending on the severity of the disease.
Thank you
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor